Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 4, NWS Corpus Christi, TX

June 3, 202115 counties in Texas

NWS Corpus Christi, TX issued this flash flood watch at Jun 3, 2021, 3:46 PM CDT for 15 counties in Texas. It took effect at Jun 3, 2021, 7:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2021, 3:46 PM CDT (20:46 UTC)
In effect from
Jun 3, 2021, 7:00 PM CDT
Expired
Jun 4, 2021, 3:06 AM CDT
In force
8 hr
Issued by
NWS Corpus Christi, TX
Flood severity
None

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2021-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2021-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2599 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

509 
WGUS64 KCRP 032046
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Corpus Christi TX
346 PM CDT Thu Jun 3 2021

TXZ229>234-239>247-342>347-442-443-447-041200-
/O.NEW.KCRP.FF.A.0004.210604T0000Z-210604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Cotulla, Calliham, Cross, Loma Alta, 
Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, 
Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, 
San Diego, Alice, Orange Grove, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
346 PM CDT Thu Jun 3 2021

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY MORNING...

The National Weather Service in Corpus Christi has issued a

* Flash Flood Watch for a portion of south Texas, including the 
  following areas, Aransas Islands, Bee, Calhoun Islands, 
  Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal 
  Nueces, Coastal Refugio, Coastal San Patricio, Duval, Goliad, 
  Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, 
  Inland San Patricio, Jim Wells, Kleberg Islands, La Salle, 
  Live Oak, McMullen, Nueces Islands, Victoria, and Webb. 

* From 7 PM CDT this evening through Friday morning

* Scattered to numerous showers and thunderstorms are expected
  tonight over South Texas. Training of showers and thunderstorms
  may result in additional rainfall totals of 1 to 3 inches, with
  locally heavier amounts possible. Additional rainfall over 
  already saturated soils may result in flash flooding.

* Low lying areas and places prone to flooding are likely to
  flood. Flooding along area rivers, creeks, and streams will
  likely continue with any additional heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

87
2 follow-up statements
636 
WGUS64 KCRP 040252
FFACRP

Flood Watch
National Weather Service Corpus Christi TX
952 PM CDT Thu Jun 3 2021

TXZ229-230-239-240-040400-
/O.CAN.KCRP.FF.A.0004.000000T0000Z-210604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Salle-McMullen-Webb-Duval-
Including the cities of Cotulla, Calliham, Cross, Loma Alta, 
Tilden, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, 
Benavides, and San Diego
952 PM CDT Thu Jun 3 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south Texas has been
cancelled. 

$$

TXZ231>234-241>247-342>347-442-443-447-041200-
/O.CON.KCRP.FF.A.0004.000000T0000Z-210604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Live Oak-Bee-Goliad-Victoria-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of George West, Three Rivers, Beeville, 
Goliad, Victoria, Alice, Orange Grove, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
952 PM CDT Thu Jun 3 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

The Flash Flood Watch continues for

* A portion of south Texas, including the following areas, 
  Aransas Islands, Bee, Calhoun Islands, Coastal Aransas, 
  Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal 
  Refugio, Coastal San Patricio, Goliad, Inland Calhoun, Inland 
  Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, 
  Jim Wells, Kleberg Islands, Live Oak, Nueces Islands, and 
  Victoria. 

* Until 7 AM CDT Friday

* Showers will linger over the coastal plains for the rest of this
  evening. Additional showers and scattered thunderstorms are
  expected to redevelop along the coast after midnight. Additional
  rainfall totals of 1 to 2 inches will be possible over the
  coastal plains of south Texas. With grounds saturated, any
  rainfall will quickly become runoff and may result in flash 
  flooding. 

* Low lying areas and places prone to flooding are likely to 
  flood. Flooding along area rivers, creeks, and streams will 
  likely continue with any additional heavy rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

TMT
030 
WGUS64 KCRP 040806
FFACRP

Flood Watch
National Weather Service Corpus Christi TX
306 AM CDT Fri Jun 4 2021

TXZ231>234-241>247-342>347-442-443-447-040915-
/O.CAN.KCRP.FF.A.0004.000000T0000Z-210604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Live Oak-Bee-Goliad-Victoria-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of George West, Three Rivers, Beeville, 
Goliad, Victoria, Alice, Orange Grove, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
306 AM CDT Fri Jun 4 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south Texas has been
cancelled. The threat of additional flooding has diminished.  

$$

ANM

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood watch went out at Jun 3, 1:46 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 3, 1:46 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Corpus Christi TX
146 PM CDT Thu Jun 3 2021

.AVIATION...

Expect a mixture of MVFR and VFR ceilings with MVFR, possibly IFR,
during scattered showers and thunderstorms this afternoon/evening.
An additional round of numerous showers and isolated/scattered
thunderstorms, with IFR/LIFR possible, overnight/early Friday.
Locally heavy rainfall expected. Generally weak winds during the
TAF period.

&&

.PREV DISCUSSION... /Issued 635 AM CDT Thu Jun 3 2021/

AVIATION...

Patchy fog and low ceilings have lead to IFR/LIFR conditions
across ALI/COT terminals early this morning. These conditions are
expected to improve in the next few hours with a return to
MVFR/VFR by mid morning. Isolated to scattered showers and
thunderstorms are ongoing across the region, with the activity
currently impacting CRP/COT/LRD sites. Additional showers and
storms are likely today, with the heaviest activity expected in
the afternoon. VFR conditions will generally persist across all
terminals through the cycle, but brief MVFR conditions will be
possible in or around any thunderstorm that impacts the sites.
Winds will remain light and variable through the period.

PREV DISCUSSION... /Issued 432 AM CDT Thu Jun 3 2021/

SHORT TERM (Today through Friday)...

A tricky forecast at hand today in regards to the exact timing and
location of convection. Most of the activity overnight remained
outside the CWA, with only a few showers making their way into
portions of the Victoria Crossroads and Rio Grande Plains early
this morning. However, conditions are likely to deteriorate
throughout the day today and convection should crank back up again
with the arrival of daytime instability and deeper moisture from
the Gulf.

Several mid-level disturbances will track across the area through
the short-term period as an upper level trough extending from the
Great Lakes region into West Texas and a low over the Baja Peninsula
merge to form a new closed low over the state tonight. The
combination of daytime instability (CAPE values around 2500-3500
J/kg), rich deep moisture (PWATs 1.8-2.0"), and very little (if any)
CIN, in addition to leftover outflow boundaries and the development
of the aforementioned closed low will contribute to scattered to
numerous showers and thunderstorms across South Texas. Some of the
latest high-res model runs suggest an MCS/line of storms to push
southward into the region late this afternoon and evening, followed
by a brief lull in the activity overnight. Convective chances may
increase once again by early Friday morning, with numerous
showers/storms expected throughout the day in response to the
developing closed low.

Although a few of the thunderstorms today could become strong at
times, the primary threat will continue to be the possibility of
localized flooding over the next few days. WPC has currently
upgraded us to a Slight Risk of Excessive Rainfall for today and
tomorrow as a couple more inches of rain are anticipated. Ponding of
water over already saturated soils is likely, particularly under
slow moving or training cells. At this time however, have opted for
holding off on a Flash Flood Watch as expecting most of the activity
to move out of the area rather quickly. Interests along low-lying or
flood prone areas should remain vigilant for any weather updates
over the upcoming days.

Near normal to below normal temperatures will continue, under partly
to mostly cloudy skies and light east to southeasterly winds. Highs
will range from the mid to upper 80s today, to the low to mid 80s on
Friday due to the persistent rain. Lows tonight are forecast to be
in the upper 60s to lower 70s area-wide.

LONG TERM (Friday Night through Wednesday)...

Perhaps some light is finally shining at the end of this soggy
tunnel of a pattern we've been stuck with for too long, but we'll
still need to contend with a slow-moving upper low before we get
into anything that resembles a drier regime. This low will be found
tracking over the Hill Country Friday night and then crawling to the
Red River by Monday morning. Associated vort lobes around this low
will likely produce windows for heavier rain anywhere from the Rio
Grande Valley to the coast Friday evening and again on Saturday,
before we see PWATs decline to around 1.5 inches by Sunday as W-SW
winds aloft amplify and tug a drier and slightly capped layer our
way. However, this drying appears temporary as one final slug of PVA
arrives sometime on Monday on the backside of the departing low. The
GFS and ECMWF are keying on a potential MCS within a very unstable
NW flow pattern, so Monday will have to be watched for an organized
severe episode impacting a fair portion of South Texas.

In the wake of the departing upper low, an upper trough will become
elongated and remain largely intact over South Texas through
Wednesday thanks to two blocking highs on either side of this
trough. Any eastward shifts in this trough axis would open the door
to longer periods of drying, but as much as we'd like to see the
drier CMC verify, the forecast momentum remains with the wetter GFS
and ECMWF solutions. Nonetheless, convection toward midweek may
prove more sporadic in coverage and largely diurnally driven thanks
to very weak flow and subtle forcing.

Highs are still set to warm well into the 90s for much of the Brush
Country on Sunday as a warmer EML arrives, with the potential for
afternoon heat indices reaching 105 from Mon-Wed as far east as the
Coastal Plains.

MARINE...

Scattered showers and thunderstorms will be possible across the
coastal waters today through tonight as a disturbance moves across
the region. A slow moving upper low will keep copious moisture locked
over the waters with routine chances for showers and storms,
especially from Friday through Saturday. As the low drifts farther
north through central Texas, this should result in mostly
isolated to scattered storms from Saturday night through early
next week. Onshore flow will remain weak to moderate through the
weekend and into early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    71  82  71  84  72  /  60  70  60  60  30
Victoria          71  82  70  82  70  /  60  70  60  70  40
Laredo            70  85  70  90  72  /  60  60  50  30  10
Alice             70  84  69  87  70  /  60  70  60  50  20
Rockport          73  84  73  85  75  /  60  70  60  70  30
Cotulla           71  85  71  89  70  /  60  70  60  40  20
Kingsville        71  83  70  85  70  /  60  70  60  50  20
Navy Corpus       74  82  74  83  76  /  60  70  60  60  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

WC/87...AVIATION
Hazardous weather outlook, Jun 3, 4:36 AM CDT, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
436 AM CDT Thu Jun 3 2021

TXZ229>234-239>247-342>347-442-443-447-040945-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
436 AM CDT Thu Jun 3 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are possible today, with the
activity becoming scattered to numerous tonight. Some strong
thunderstorms will be possible. Heavy rain and some flooding will
also be possible at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily chances for thunderstorms will continue from Friday through
Wednesday. Heavy rain and some flooding will be possible at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Spotters are encouraged to
relay reports of severe weather and flooding to the NWS while
following local, state, and CDC guidelines. Use hashtags
#ccspotter and #txwx

GMZ230-235-250-255-270-275-040945-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
436 AM CDT Thu Jun 3 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are possible today, with
the activity becoming scattered to numerous tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous thunderstorms are expected across the Coastal
Waters Friday and Saturday, then isolated to scattered thereafter.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

ANM/MCZ

In the hours before

Special weather statement, Jun 3, 1:10 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
110 PM CDT Thu Jun 3 2021

TXZ229-239-031900-
Webb-La Salle-
110 PM CDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WEBB AND
CENTRAL LA SALLE COUNTIES...

At 109 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Gardendale to 8 miles south of
Artesia Wells. Movement was southeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

These storms will be near...
  Los Angeles around 135 PM CDT.
  Fort Ewell Site around 150 PM CDT.
This includes Interstate 35 between mile markers 41 and 59.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2845 9887 2785 9907 2808 9937 2859 9917
TIME...MOT...LOC 1809Z 309DEG 14KT 2848 9914 2817 9924

JCP
Special weather statement, Jun 3, 2:00 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
200 PM CDT Thu Jun 3 2021

TXZ229-230-031945-
McMullen-La Salle-
200 PM CDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LA SALLE
AND CENTRAL MCMULLEN COUNTIES...

At 159 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Cross to 7 miles southeast of
Fowlerton to near Fort Ewell Site. Movement was east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Tilden, Fort Ewell Site, Crowther, Cross and Fowlerton.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2859 9834 2847 9839 2810 9871 2806 9914
      2837 9887 2864 9872 2864 9834
TIME...MOT...LOC 1859Z 255DEG 15KT 2859 9861 2839 9872 2813 9894

TC
Special weather statement, Jun 3, 3:35 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
335 PM CDT Thu Jun 3 2021

TXZ231-232-244-032100-
Live Oak-Inland San Patricio-Bee-
335 PM CDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO...
SOUTHERN LIVE OAK AND SOUTHWESTERN BEE COUNTIES...

At 334 PM CDT, a strong thunderstorm was located near George West,
moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  George West around 340 PM CDT.
  River Creek Acres around 350 PM CDT.
  Dinero around 400 PM CDT.
This includes the following highways...
 Interstate 37 between mile markers 38 and 67.
 US Highway 281 between mile markers 624 and 646.
 US Highway 59 between mile markers 704 and 738.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2858 9793 2814 9774 2810 9829 2826 9834
      2836 9833
TIME...MOT...LOC 2034Z 255DEG 24KT 2826 9815

TC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:14 AM CDTAreal Flood AdvisoryCRPBee2 hr
Jun 3, 1:10 PM CDTSpecial Weather StatementCRPLa Salle50 min
Jun 3, 1:47 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen118 min
Jun 3, 2:00 PM CDTSpecial Weather StatementCRPMcMullen45 min
Jun 3, 2:13 PM CDTTornado WarningCRPMcMullen47 min
Jun 3, 3:35 PM CDTSpecial Weather StatementCRPLive Oak25 min
Jun 3, 3:47 PM CDTAreal Flood AdvisoryCRPMcMullen118 min
Jun 3, 4:11 PM CDTSpecial Weather StatementCRPJim Wells34 min
Jun 3, 4:23 PM CDTSpecial Weather StatementCRPSan Patricio37 min
Jun 3, 4:31 PM CDTAreal Flood AdvisoryCRPBee, Duval, Jim Wells, Live Oak, Nueces, San Patricio3 hr
Jun 3, 4:43 PM CDTSpecial Weather StatementCRPNueces47 min
Jun 3, 5:08 PM CDTSpecial Marine WarningCRP82 min
Jun 3, 5:11 PM CDTSpecial Weather StatementCRPBee34 min
Jun 3, 5:51 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Webb2 hr
Jun 3, 6:01 PM CDTSpecial Weather StatementCRPNueces29 min
Jun 3, 6:04 PM CDTAreal Flood AdvisoryCRPNueces116 min
Jun 3, 6:09 PM CDTRiver Flood WarningCRPBee39 hr
Jun 3, 6:14 PM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio2 hr

Nearby

Flash Flood Watches in Texas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.